# SDR HEEA0014578

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 2437 · DC Indicating System
- Part: Dual Ammeter
- Part number: 209070264003
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL AMMETER NR 2 NEEDLE IS STICKING.
